MAUDE Adverse Event Report: SALTER LABS O2 CANNULA; NASAL OXYGEN CANNULA CURVED, NON-FLARED TIP WITH 7 FOOT (2.1M) CRUSH-RESISTANT

SALTER LABS O2 CANNULA; NASAL OXYGEN CANNULA CURVED, NON-FLARED TIP WITH 7 FOOT (2.1M) CRUSH-RESISTANT
Model Number 1366
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation; additionally, no photographic/videographic evidence was provided by the reporter.In the absence of a photo or video, the complaint could not confirmed.A review of the device history record is not possible as the reporter is unable to confirm the lot number in use at the time of the event.The documented udi is based on the stock/product code provided by the reporter; the udi-pi is not available as no lot number was provided.All information reasonably known as of 24 mar 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
A failed intubation attempt was reported due to a severely kinked and coiled oxygen tube which lead to inadequate oxygen flow to the neopuff resuscitator causing the patient to desaturate as low as 14%.Ventilation was immediately switched to a flow-inflating resuscitator; the flow was set to 8 l/min, to provide positive pressure ventilation (ppv); adequate chest rise was promptly achieved and the patient's oxygen saturation improved rapidly.The oxygen tubing on the neopuff resuscitator was replaced with a new tube and the patient was successfully intubated on the third attempt.

Brand Name
O2 CANNULA
Common Device Name
NASAL OXYGEN CANNULA CURVED, NON-FLARED TIP WITH 7 FOOT (2.1M) CRUSH-RESISTANT
Manufacturer (Section D)
SALTER LABS
30 spur dr
el paso TX 79906
Manufacturer (Section G)
SALTER LABS DE MEXICO DE S.A. DE C.V.
blvd. independencia #2167
parque ind. las americas
horizonte sur. cd. juarez, mx 32596
MX   32596
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 
MDR Report Key24682722
Report Number3004748541-2026-00058
Device Sequence Number18635983
Product Code CAT
UDI-Device Identifier20889483570163
UDI-Public(01)20889483570163
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1366
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Initial Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown